Kodai Mathematical Journal

Note on Chow rings of nontrivial G-torsors over a field

Nobuaki Yagita

Full-text: Open access

Abstract

Let Gk be a split reductive group over a field k corresponding to a compact Lie group G. Let Gk be a nontrivial Gk-torsor over a field k. In this paper we study the Chow ring of Gk. For example when (G, p) = (G2, 2), we have the isomorphism CH*(Gk)(2) $\cong$ Z(2).

Article information

Source
Kodai Math. J., Volume 34, Number 3 (2011), 446-463.

Dates
First available in Project Euclid: 10 November 2011

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1320935552

Digital Object Identifier
doi:10.2996/kmj/1320935552

Mathematical Reviews number (MathSciNet)
MR2855833

Zentralblatt MATH identifier
1238.14004

Citation

Yagita, Nobuaki. Note on Chow rings of nontrivial G -torsors over a field. Kodai Math. J. 34 (2011), no. 3, 446--463. doi:10.2996/kmj/1320935552. https://projecteuclid.org/euclid.kmj/1320935552


Export citation